# SDR USAA2012112600021

- Difficulty date: November 10, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,297 hours, 20,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FLOORBEAM CORRODED BETWEEN FR 66 & FR 70 AT Y -765.  REMOVED AND REPLACED BEAM IAW A319 SRM 51-72-11, PARAGRAPH 6 AND AMM 20-21-11-0201.
